# SDR AALA970306

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5936722501
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO INCH CRACK IN FITTING INBOARD OF INBOARD FLAP INBOARD HINGE.  INSTALLED NEW MANUFACTURED PART.
